8.30 - 10.15 am: Learning Session 1 (1 hour, 45 minutes)
10.15 - 10.35 am: Morning Tea (20 minutes)
10.35 - 12.15 am: Learning Session 2 (1 hour, 40 minutes)
12.15 - 1.00 pm: Lunch Time (45 minutes)
1.00 - 2.30 pm: Learning Session 3 (1 hour)
All children are expected to be on time for learning each morning. They are encouraged to be at school at least 15 minutes before the start of learning time, as this allows them to get organized for the day and catch up with their friends.
If children are absent from school for any reason it is expected that the school will be notified that day by 9am. If there is no notification, the school office staff will contact families to ensure this is supposed to be the case and the child is safe.
2020 Term Dates
Teacher Only Days – 28, 29 & 30 January
Tuesday 4 February– Thursday 9 April
Easter holiday break is at the beginning of the school holidays
Wednesday 29 April – Friday 3 July
Tuesday 28 April - Teacher Only Day
Friday 15 May - Teacher Only Day
Tuesday 21 July – Friday 25 September
Monday 20 July - Teacher Only Day
Monday 12 October – Tuesday 15 December
Friday 16 October– Agriculture Day. All children are expected to be at school for the day as usual to be fully involved in their school & community event.
There are three Teacher Only Days during the school year due to changes in the NZEI Primary Teacher’s Collective Agreement. Dates for these are Monday 3 February, Tuesday 28 April and Monday 20 July.
Waitangi Day – Thursday 6 February
ANZAC Day is "Mondayised" in 2020. This will take place for everyone on Monday 27 April.
Queen’s Birthday anniversary – Monday 1 June
Labour Day – Monday 26 October
In 2019 the NZEI Teachers Union won some Teacher Only Days (TODs) for all teachers that were able to be used for non-contact professional work for 8 days over the three year period of the Teacher's Collective Agreement. This was a small effort by the Government to recognise the wellbeing of Primary Teachers. The Tauriko School Board has approved Monday 3 February, Tuesday 28 April, 15 May and Monday 20 July - in line with Ministry of Education guidelines.